# SDR 2022F00014

- Difficulty date: December 14, 2021
- Submitted: December 14, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH UPPER WING CENTER L/E SKIN DOUBLER HAS CORROSION BETWEEN STA.XFS=422.75 AND XS=442.185. REF NRC# B000102.
